The near endomorphism ring of an almost completely decomposable group

    Research output: Chapter in Book/Conference paperChapter

    Original languageEnglish
    Title of host publicationAbelian Groups and Modules
    Editors Facchini, A. Menini, C.
    Place of PublicationDordrecht, Holland
    PublisherKluwer Academic Publishers
    Pages441-452
    Volume343
    ISBN (Print)0792337565
    Publication statusPublished - 1995

    Publication series

    NameMathematics and its applications

    Cite this